Denjoy-Type Integrals of Banach-Valued Functions
Commun. Korean Math. Soc. 1998 Vol. 13, No. 2, 307-316
Sung-Jin Cho, Byung-Soo Lee, Gue-Myung Lee, Do-Sang Kim
Pukyong National University, Kyungsung University, Pukyong National University, Pukyong National University
Abstract : In this paper Denjoy$_\ast$-Dunford, Denjoy$_\ast$-Pettis, Denjoy$_\ast$-McShane and Denjoy$_\ast$-Bochner integrals of functions which map an interval $[a,b]$ into a Banach space $X$ are defined. And we give the relations among the integrals.
Keywords : Lebesgue integral, Denjoy integral, Denjoy$_\ast$ integral, McShane integral, Denjoy$_\ast$-Bochner integral, Denjoy$_\ast$-McShane integral
MSC numbers : Primary 46G10; Secondary 46G12
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd